Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Painless lump in the lower abdomen. Could this be due to kidney trouble?

Hi, I have a dull lump like feeling in my lower left abdomen . Sometimes it feels like it very low down, along the side if my vagina , other times it feels like its a bit further up. It does not cause me any pain, it is just more uncomfortable than anything else. I have been to the doctors a couple of times and been examined but there are no signs of a lump anywhere and I can not find a lump myself so really don t understand what else it could be other than my paranoia getting the better of me. I am prone to urine infections every few months so don t know whether it could be linked to my kidneys or not becuase this dull feeling is sometimes in my lower left back too. Ever so strange.
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Apr 2014
Thanks for writing to HCM

I think you need second opinion of another surgeon before referring to you a psychiatrist.
You need proper clinical examination and investigations.
Investigations include routine hemogram,RBS,LFT,Urine RE/ME and ultrasound of abdomen, CT Scan may be done if needed .
These investigations and clinical examination can confirm that you have disease or not, then you may be treated for psychological aspect of illness.
Get well soon.

Take Care
Dr.Indu Bhushan
Answered: Mon, 5 Nov 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor